×

Found 9,488 Documents (Results 1–100)

100
MathJax

Extremal interpolation with the least value of the norm of the second derivative in \(L_p(\mathbb{R})\). (English. Russian original) Zbl 07503384

Izv. Math. 86, No. 1, 203-219 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 219-236 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Estimates of approximating characteristics and the properties of the operators of best approximation for the classes of periodic functions in the space \(B_{1,1}\). (English. Ukrainian original) Zbl 07491010

Ukr. Math. J. 73, No. 8, 1278-1298 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1102-1119 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Inverse theorems on the approximation of periodic functions with high generalized smoothness. (English. Russian original) Zbl 07488510

Math. Notes 111, No. 2, 320-323 (2022); translation from Mat. Zametki 111, No. 2, 312-315 (2022).
MSC:  42A10 41A50 46E35
PDF BibTeX XML Cite
Full Text: DOI

Ridge functions and applications in neural networks. (English) Zbl 07498870

Mathematical Surveys and Monographs 263. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6765-4/pbk; 978-1-4704-6800-2/ebook). ix, 186 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the norms of Boman-Shapiro difference operators. (English. Russian original) Zbl 1482.41004

Proc. Steklov Inst. Math. 315, Suppl. 1, S55-S66 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 4, 64-75 (2020).
MSC:  41A17 41A44 47B39
PDF BibTeX XML Cite
Full Text: DOI

mean-square approximation by “angle” in the space \(L_{2,\mu}(\mathbb{R}^2)\) with the Chebyshev-Hermite weight. (English. Russian original) Zbl 07457395

Russ. Math. 65, No. 9, 1-9 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 9, 3-12 (2021).
MSC:  41Axx 42Axx 33-XX
PDF BibTeX XML Cite
Full Text: DOI

Weighted Chebyshev polynomials on compact subsets of the complex plane. (English) Zbl 1483.30023

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 357-370 (2021).
MSC:  30C10 30E10 41A50
PDF BibTeX XML Cite
Full Text: DOI

On min-max affine approximants of convex or concave real-valued functions from \(\mathbb{R}^k\), Chebyshev equioscillation and graphics. (English) Zbl 07451979

Hirn, Matthew (ed.) et al., Excursions in harmonic analysis, Volume 6. In honor of John Benedetto’s 80th birthday. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 373-383 (2021).
MSC:  41A50 90C90
PDF BibTeX XML Cite
Full Text: DOI arXiv

Birkhoff-James orthogonality and applications: a survey. (English) Zbl 1482.46017

Bastos, M. Amélia (ed.) et al., Operator theory, functional analysis and applications. Proceedings of the 30th international workshop on operator theory and its applications, IWOTA 2019, Lisbon, Portugal, July 22–26, 2019. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 282, 293-315 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Time-variant system approximation via later-time samples. (English) Zbl 07388329

Fasshauer, Gregory E. (ed.) et al., Approximation theory XVI. Proceedings of the international conference, Nashville, TN, USA, May 19–22, 2019. Cham: Springer. Springer Proc. Math. Stat. 336, 1-9 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification